MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECH POR 260BW 15CAL SZ 12L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. ECH POR 260BW 15CAL SZ 12L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71340612
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the femoral stem used in the patient who underwent revision hip surgery on (b)(6) 2018 broke on (b)(6) 2020.Patient reported that the breakage occurred while returning to sleep.

Brand Name
ECH POR 260BW 15CAL SZ 12L
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9931455
Report Number1020279-2020-01174
Device Sequence Number19537576
Product Code LPH
UDI-Device Identifier03596010383969
UDI-Public03596010383969
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K983834
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/05/2026
Device Model Number71340612
Device Catalogue Number71340612
Device Lot Number16BM05604
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date12/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;